# SDR CA041203003

- Difficulty date: December 2, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 1,051 hours
- Engine: Pwa PT6T3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 35BD219DUM
- Condition: Failed
- Location: Transmission
- Component: Air Conditionin
- Component part number: 412AC30165
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT NOISE WAS HEARD AND SMALL AIRFRAME VIBRATION. A/C LANDED AS PRECAUTION AT AIRPORT. AIRCRAFT INSPECTED AND PROBLEM NOT DETECTED. COULD NOT DUPLICATE NO ISE OR VIBRATION. A/C FLOWN TO BASE AIRPORT. UPON FURTHER INVESTIGATION BEARING IN SPEED REDUCER FOUND FAILED DAMAGE LIMITED TO BEARING.
